# SDR MASA2011112164055

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,463 hours, 16,250 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13R HANDLE COVER LOOSE.  RE-SECURED HANDLE COVER.
